# SDR ASAA2023071344241

- Difficulty date: July 13, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,430 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948535
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, AFT LOWER BULKHEAD SUPPORT HAS CORROSION. GROUNDED - YES. EVALUATED AND REMOVED DMG. FWD PIT, AFT LOWER BULKHEAD SUPPORT. ORIGINAL THICKNESS .071" IAW B737-800 SRM 53-30-08-0I-1. REMOVED .016" REMAINING .055" FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-30-08-0I-1.4.A.(2) REMOVED AND REPLACED FWD PIT, AFT LOWER BULKHEAD SUPPORT IAW B737-800 SRM 51-40-02 & SRM 51-40-05.
